Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 22, Number 6

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A problem with an obstacle that goes out to the boundary of the domain for a class of quadratic functionals on $\mathbb{R}^{N}$
A. A. Arkhipova.
St. Petersburg Math. J. 22 (2011), 847-875
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2798764
How should we improve the ray-tracing method?
B. V. Budaev.
St. Petersburg Math. J. 22 (2011), 877-881
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2798765
Schrödinger operator on the axis with potentials depending on two parameters
R. R. Gadyl′shin and I. Kh. Khusnullin.
St. Petersburg Math. J. 22 (2011), 883-894
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2798766
Asymptotic solutions of the two-dimensional model wave equation with degenerating velocity and localized initial data
S. Yu. Dobrokhotov, V. E. Nazaĭkinskiĭ and B. Tirozzi.
St. Petersburg Math. J. 22 (2011), 895-911
Abstract, references and article information
Full-text PDF    
On ill-posedness of free-boundary problems for highly compressible two-dimensional elastic bodies
Yu. V. Egorov and E. Sanchez-Palencia.
St. Petersburg Math. J. 22 (2011), 913-926
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2760087
On asymptotic approximations of solutions of an equation with a small parameter
A. M. Il′in and E. F. Lelikova.
St. Petersburg Math. J. 22 (2011), 927-939
Abstract, references and article information
Full-text PDF    
The spectrum asymptotics for the Dirichlet problem in the case of the biharmonic operator in a domain with highly indented boundary
V. A. Kozlov and S. A. Nazarov.
St. Petersburg Math. J. 22 (2011), 941-983
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2760089
On the problem of time-harmonic water waves in the presence of a freely floating structure
N. Kuznetsov.
St. Petersburg Math. J. 22 (2011), 985-995
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2760090
Trace Hardy–Sobolev inequalities in cones
A. I. Nazarov.
St. Petersburg Math. J. 22 (2011), 997-1006
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2760091
A variational problem of phase transitions for a two-phase elastic medium with zero coefficient of surface tension
V. G. Osmolovskiĭ.
St. Petersburg Math. J. 22 (2011), 1007-1022
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2760092
On the linear problem arising in the study of a free boundary problem for the Navier–Stokes equations
V. A. Solonnikov.
St. Petersburg Math. J. 22 (2011), 1023-1049
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2760093
The semiclassical limit of eigenfunctions of the Schrödinger equation and the Bohr–Sommerfeld quantization condition, revisited
D. R. Yafaev.
St. Petersburg Math. J. 22 (2011), 1051-1067
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2760094